# SDR SWAA2016020948826

- Difficulty date: January 26, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 60,924 hours, 34,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TRACK, INTERCOSTAL WEB CORRODED, BETWEEN BS 727A - 727B, LBL 17.  R & R INTERCOSTAL IAW SRM.
